MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CLEO - SET, INSULIN, 9MM INSERTER/RETRACTOR, 24" BUCKLE AY; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CLEO - SET, INSULIN, 9MM INSERTER/RETRACTOR, 24" BUCKLE AY; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7230-24
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date "middle of march 2024" initial reporter phone (b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that during use, the catheter tube detached from the catheter.There was no physical exertion.The pump did not give an alarm and the patient¿s blood sugar levels rose to over 400mg/dl.
 
Additional Manufacturer Narrative
Three components of the sample were received for evaluation.No complete cleo sets were received, only parts of the assembly.Visual inspection found no discrepancies.The sample shows signs of manipulation and remanent of adhesive and tube; therefore, it cannot be confirmed that the failure mode reported in the complaint was generated during the manufacturing process.In conclusion, the failure mode was confirmed.The cause was unable to be established.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CLEO - SET, INSULIN, 9MM INSERTER/RETRACTOR, 24" BUCKLE AY
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key19235006
Report Number9617604-2024-00377
Device Sequence Number6892263
Product Code FPA
UDI-Device Identifier30610586028391
UDI-Public30610586028391
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7230-24
Device Lot Number4334175
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown